# SDR ASAA2015051311715

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 6,110 hours, 1,977 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP DURING POWER TRANSFER.  ACFT GROUNDED. QRH PROCEDURE FOLLOWED SATCOM DISPLAYS RETURNED TO NORMAL.
